# SDR DALA2024010200071

- Difficulty date: December 30, 2023
- Submitted: January 2, 2024
- Operation: Air carrier
- Aircraft: N552NW
- Make and model: Boeing 757251
- Aircraft serial: 26499
- Aircraft time: 56,901 hours, 25,897 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5652 DOOR 2L WOULD NOT ARM. CORRECTIVE ACTION: LANYARD INTERFERING WITH GIRT BAR, REPOSITIONED, DOOR ARMS NORMAL. (4323670)
